Alert archive / Wyoming / Winter Weather Advisories in 2015

Winter Weather Advisory 21, NWS Cheyenne, WY

November 24, 20154 counties in Wyoming

NWS Cheyenne, WY issued this winter weather advisory at Nov 24, 2015, 2:16 PM MST for 4 counties in Wyoming. It took effect at Nov 25, 2015, 9:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 2:16 PM MST (21:16 UTC)
In effect from
Nov 25, 2015, 9:00 PM MST
Expired
Nov 25, 2015, 12:39 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Converse County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 134 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2380 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WWUS45 KCYS 242116
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MST TUE NOV 24 2015

...WINTER WEATHER RETURNING TO THE AREA...

.A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY MORNING WITH
MUCH COLDER AIR ARRIVING IN ITS WAKE. AT THE SAME TIME SEVERAL
WEATHER DISTURBANCES WILL MOVE OVER THIS COLD SURFACE AIRMASS AND
CREATE AREAS OF SNOW ESPECIALLY WEDNESDAY NIGHT INTO THANKSGIVING
DAY. GUSTY WINDS WILL ALSO OCCUR PARTICULARLY OVER PARTS OF
CARBON COUNTY WHICH WILL LIKELY CREATE AREAS OF BLOWING AND
DRIFTING SNOW.

WYZ101-103-105-110-251100-
/O.NEW.KCYS.WW.Y.0021.151126T0400Z-151126T1900Z/
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MEDICINE BOW...
ARLINGTON...ELK MOUNTAIN
216 PM MST TUE NOV 24 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO NOON
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM
WEDNESDAY TO NOON MST THURSDAY.

* TIMING...MAINLY WEDNESDAY NIGHT INTO THURSDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...3 TO 6 INCHES...HIGHEST OVER AND NEAR
  NORTH FACING SLOPES.

* WINDS/VISIBILITY...NORTH TO NORTHEAST 10 TO 20 MPH WITH
  VISIBILITIES UNDER A MILE AT TIMES.

* IMPACTS...MOSTLY TO TRAVEL DUE TO EXPECTED SLICK ROADS AND
  LOWERED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

WYZ104-109-251100-
/O.NEW.KCYS.WS.A.0010.151126T0400Z-151126T1900Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA
216 PM MST TUE NOV 24 2015

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING. 

* TIMING...MAINLY WEDNESDAY NIGHT INTO THURSDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES...LOCALLY HIGHER
  AMOUNTS POSSIBLE.

* WINDS/VISIBILITY...NORTHEAST 20 TO 30 MPH WITH GUSTS IN EXCESS
  OF 40 MPH POSSIBLE. VISIBILITIES UNDER A HALF MILE IN SOME AREAS
  WITH CONSIDERABLE BLOWING AND DRIFTING SNOW POSSIBLE.

* IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY
  CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL
  CONDITIONS ON AREA ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
1 follow-up statement
729 
WWUS45 KCYS 250739
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1239 AM MST WED NOV 25 2015

...WINTER WEATHER RETURNING TO THE AREA...

.A COLD FRONT WILL MOVE ACROSS THE AREA TODAY WITH MUCH COLDER
AIR ARRIVING IN ITS WAKE. AT THE SAME TIME SEVERAL WEATHER
DISTURBANCES WILL MOVE OVER THIS COLD SURFACE AIRMASS AND CREATE
AREAS OF SNOW ESPECIALLY TONIGHT INTO THANKSGIVING DAY. GUSTY
WINDS WILL ALSO OCCUR PARTICULARLY OVER PARTS OF CARBON COUNTY
WHICH WILL LIKELY CREATE AREAS OF BLOWING AND DRIFTING SNOW.

WYZ101-103-105-110-260000-
/O.UPG.KCYS.WW.Y.0021.151126T0400Z-151126T1900Z/
/O.NEW.KCYS.WS.W.0012.151126T0400Z-151127T0000Z/
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MEDICINE BOW...
ARLINGTON...ELK MOUNTAIN
1239 AM MST WED NOV 25 2015

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
9 PM THIS EVENING TO 5 PM MST THURSDAY. THE WINTER WEATHER
ADVISORY IS NO LONGER IN EFFECT.

* TIMING...MAINLY WEDNESDAY NIGHT INTO THURSDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...5 TO 7 INCHES WITH 10 TO 12 INCHES IN
  THE NORTH LARAMIE RANGE. HIGHEST AMOUNTS OVER AND NEAR NORTH
  FACING SLOPES.

* WINDS/VISIBILITY...NORTH TO NORTHEAST 10 TO 20 MPH WITH GUSTS TO
  30 MPH. VISIBILITIES UNDER A HALF MILE AT TIMES.

* IMPACTS...MOSTLY TO TRAVEL DUE TO EXPECTED SLICK ROADS AND 
  LOWERED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU
MUST TRAVEL IN THE WARNING AREA...USE EXTREME CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS...TAKE ALONG A
WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY
WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR
VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE
EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE
POISONING.

&&

$$

WYZ104-109-260000-
/O.UPG.KCYS.WS.A.0010.151126T0400Z-151126T1900Z/
/O.NEW.KCYS.WS.W.0012.151126T0400Z-151127T0000Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA
1239 AM MST WED NOV 25 2015

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
9 PM THIS EVENING TO 5 PM MST THURSDAY. THE WINTER STORM WATCH IS
NO LONGER IN EFFECT.

* TIMING...9 PM THIS EVENING THROUGH 5 PM THANKSGIVING DAY.

* TOTAL SNOW ACCUMULATIONS...5 TO 7 INCHES...LOCALLY HIGHER
  AMOUNTS POSSIBLE.

* WINDS/VISIBILITY...NORTHEAST 15 TO 20 MPH WITH GUSTS IN EXCESS
  OF 30 MPH POSSIBLE. VISIBILITIES UNDER A QUARTER MILE IN SOME
  AREAS WITH CONSIDERABLE BLOWING AND DRIFTING SNOW POSSIBLE.

* IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY 
  CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL 
  CONDITIONS ON AREA ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU
MUST TRAVEL IN THE WARNING AREA...USE EXTREME CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS...TAKE ALONG A
WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY
WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR
VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE
EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

WYZ114-260000-
/O.NEW.KCYS.WS.W.0012.151126T0400Z-151127T0000Z/
SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
1239 AM MST WED NOV 25 2015

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
9 PM THIS EVENING TO 5 PM MST THURSDAY.

* TIMING...9 PM THIS EVENING THROUGH 5 PM THANKSGIVING DAY.

* TOTAL SNOW ACCUMULATIONS...10 TO 12 INCHES WITH HIGHER AMOUNTS
  ON AND NEAR NORTH FACING SLOPES.

* WINDS/VISIBILITY...NORTHEAST 15 TO 20 MPH WITH GUSTS IN EXCESS
  OF 30 MPH POSSIBLE. VISIBILITIES UNDER A QUARTER MILE IN SOME
  AREAS WITH CONSIDERABLE BLOWING AND DRIFTING SNOW POSSIBLE.

* IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY 
  CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL 
  CONDITIONS ON AREA ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU
MUST TRAVEL IN THE WARNING AREA...USE EXTREME CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS...TAKE ALONG A
WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY
WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR
VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE
EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE
POISONING.

&&

$$

WYZ102-106-107-111>113-115>118-260000-
/O.NEW.KCYS.WW.Y.0022.151126T0600Z-151127T0000Z/
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...LUSK...BORDEAUX...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
1239 AM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY.

* TIMING...11 PM TONIGHT THROUGH 5 PM THANKSGIVING DAY.

* TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS/VISIBILITY...NORTHEAST WINDS 15 TO 20 MPH WITH GUSTS TO 30
  MPH. VISIBILITIES REDUCED TO UNDER A HALF MILE AT TIMES.

* IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY 
  CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL 
  CONDITIONS ON AREA ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS AND WHEN APPROACHING AND DRIVING OVER RAILROAD
CROSSINGS.

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter weather advisory went out at Nov 24, 10:56 AM MST, 3 hours 20 minutes earlier.

Area forecast discussion, Nov 24, 10:56 AM MST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1056 AM MST TUE NOV 24 2015

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 330 AM MST TUE NOV 24 2015

ONE MORE NICE DAY ACROSS THE REGION TODAY BEFORE BIG CHANGES OCCUR
WED/THURS. A WEAK SHORTWAVE CURRENTLY OVER UTAH WILL MOVE OVERHEAD
THROUGH THE DAY. PRESSURE FALLS OCCUR ACROSS THE PLAINS AND WINDS
WILL BE BREEZY TO THE WEST OF THE LARAMIE RANGE. TEMPS WILL BE
VERY SIMILAR TO YESTERDAY WITH HIGHS IN THE 50S TO THE EAST OF THE
LARAMIE RANGE. THE MODELS CONTINUE TO SHOW THE UPPER TROUGH
AMPLIFYING INTO THE GREAT BASIN BY TONIGHT...WITH THE FROPA ON WED
MORNING. IT WILL QUITE A BIT COOLER ON WED WITH MOST LOCATIONS
SEEING A 20 DEGREE DROP IN TEMPS. WITH THE BEST UPPER LEVEL
DIVERGENCE REMAINING TO THE NORTHWEST OF THE CWA THROUGH THE
AFTN...KEPT PRECIP CHANCES LOW THROUGH 00Z THURS.

LLVL ASCENT INCREASES WED EVENING INTO WED NIGHT.  THE BEST DEEP
UPWARD MOTION STRETCHING FROM NORTHERN CARBON COUNTY INTO CONVERSE
COUNTY. DECIDED TO HOLD OFF ON A WINTER STORM WATCH FOR THIS AREA
AS MOST LOCATIONS ARE FORECASTED TO GET 3 TO 6 INCHES THROUGH
THURSDAY. HIGHER SNOW AMOUNTS ARE SEEN OVER FREMONT AND NATRONA
COUNTIES (RIVERTONS CWA). NORTHEAST WINDS WILL ALSO BE THE
STRONGEST FROM RAWLINS TO DOUGLAS (GUSTS TO 30-35 KTS)...SO
CURRENT THINKING IS A HIGH END ADVISORY WILL BE WARRANTED LATER.
SINCE THE UPPER TROUGH IS SPLITTING TO THE WEST OF THE CWA...DEEP
LAYER UPWARD MOTION WILL JUST BE MODEST OVER THE REMAINDER OF THE
REGION. STILL THINKING WIDESPREAD LIGHT SNOW AMOUNTS OF ONE TO
THREE INCHES WILL OCCUR OVER LOWER ELEVATIONS. WITH REGARD TO THE
POTENTIAL FOR LIGHT FREEZING DRIZZLE ON WED NIGHT...SOUNDINGS OVER
THE PLAINS SHOW LLVL SATURATION TO -10C TO -12C. WOULD LIKE TO
SEE LLVLS A BIT WARMER TO PREVENT ICE NUCLEATION AND RESULT IN A
MORE WIDESPREAD FREEZING DRIZZLE EVENT. KEPT PATCHY FREEZING
DRIZZLE IN THE FCST FOR MANY AREAS EAST OF THE LARAMIE RANGE ON
WED NIGHT...HOWEVER LIGHT SNOW WILL LIKELY BE THE PREDOMINANT
PRECIP TYPE ESPECIALLY BY THURS MORNING.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 AM MST TUE NOV 24 2015

WEATHER TO REMAIN UNSETTLED THURSDAY NIGHT INTO FRIDAY AS LONGWAVE
TROUGH REMAINS OVERHEAD. KEPT CHANCE POPS IN THE FORECAST FOR
THURSDAY NIGHT INTO FRIDAY MORNING. BOTH THE GFS AND ECMWF MOVE
SYSTEM SOUTH INTO COLORADO DURING THE DAY FRIDAY. IT WILL BE A
COLD DAY FRIDAY WITH 700MB TEMPERATURES -6 TO -8C. HIGH
TEMPERATURES SHOULD REMAIN BELOW FREEZING FOR JUST ABOUT
EVERYWHERE ACROSS SOUTHEAST WYOMING. COULD BE COLDER IF WE
MAINTAIN A SNOWPACK ACROSS THE AREA.

UPPER LOW SLOW MOVING THROUGH THE ROCKIES. WEATHER COULD REMAIN
UNSETTLED OVER THE WEEKEND DEPENDING ON WHERE THE LOW TRACKS.
ECMWF TRACKS LOW INTO NORTHERN WYOMING INTO SUNDAY WHILE THE GFS
SLOWER AND MORE SOUTH. STAYED PRETTY CLOSE TO WHAT WE HAD GOING
BASED ON THIS UNCERTAINTY.

TEMPERATURES BEGIN TO WARM SATURDAY AS SOUTHWEST FLOW RETURNS TO
THE AREA. 700MB TEMPERATURES RISE ABOVE FREEZING OUT IN THE
PANHANDLE AND -4 TO -6C OVER CARBON COUNTY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1056 AM MST TUE NOV 24 2015

HIGH CLOUDS WILL STREAM OVERHEAD TODAY WITH BREEZY WEST-SOUTHWEST
WINDS GUSTING 20-30 KTS ACROSS SOUTHEAST WYOMING. A COLD FRONT
WILL DROP SOUTH ACROSS THE AREA STARTING A FEW HOURS BEFORE
SUNRISE...WITH STRATUS MOVING INTO MANY TERMINALS THROUGH THE
MORNING. CONDITIONS WILL DETERIORATE THROUGH THE DAY WITH MVFR/IFR
CONDITIONS EXPECTED THROUGH AT LEAST LATE THURSDAY. COULD SEE A
MIX OF SNOW WITH FZFG AND FZDZ ACROSS THE PLAINS...WITH MAINLY
ALL SNOW OUT WEST THROUGH THIS TIME.

&&

.FIRE WEATHER...
ISSUED AT 109 AM MST TUE NOV 24 2015

FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH THE END OF THE WEEK.
IT WILL BE MILD TODAY THEN A CHANGE TO MUCH COLDER TEMPERATURES
WILL OCCUR ON WEDNESDAY AND THURSDAY. WIDESPREAD LIGHT SNOWFALL IS
EXPECTED WEDNESDAY NIGHT INTO THURSDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...GCC
AVIATION...RJM
FIRE WEATHER...ZF
Hazardous weather outlook, Nov 24, 4:19 AM MST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
419 AM MST TUE NOV 24 2015

WYZ101>119-251130-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
419 AM MST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WINTRY WEATHER WILL IMPACT HOLIDAY TRAVEL WEDNESDAY THROUGH
THANKSGIVING DAY AS A PACIFIC STORM SYSTEM MOVES TOWARD WYOMING. A
COLD FRONT WILL SURGE SOUTH ACROSS THE AREA WEDNESDAY MORNING WITH
TEMPERATURES FALLING INTO THE TEENS AND 20S WEDNESDAY NIGHT. THE
LOWER LEVELS OF THE ATMOSPHERE WILL BECOME SATURATED...WITH A
MIXTURE OF LIGHT FREEZING DRIZZLE AND SNOW FOR AREAS EAST OF
INTERSTATE 25. HAZARDOUS TRAVEL WILL RESULT DUE TO THE SLICK
ROADS. WEST OF INTERSTATE 25...LIGHT TO MODERATE ACCUMULATING SNOW
IS FORECAST. THE PRECIPITATION WILL CHANGE TO SNOW FOR THE PLAINS
BY THANKSGIVING MORNING AND CONTINUE THROUGH THURSDAY EVENING
BEFORE TAPERING OFF. PRELIMINARY SNOWFALL PROJECTIONS INDICATE ONE
TO THREE INCHES FOR THE LOWER VALLEYS AND PLAINS...TO FOUR TO
EIGHT INCHES FOR THE HIGHER MOUNTAINS AND VALLEYS. BRISK NORTHEAST
WINDS WILL DRIVE WIND CHILL TEMPERATURES INTO THE SINGLE DIGITS
ABOVE AND BELOW ZERO BY THURSDAY MORNING. IF PLANNING HOLIDAY
TRAVEL... STAY TUNED TO YOUR FAVORITE WEATHER SOURCE FOR FUTURE
UPDATES ON THIS WINTER WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-251130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
419 AM MST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINTRY WEATHER WILL IMPACT HOLIDAY TRAVEL WEDNESDAY NIGHT THROUGH
THANKSGIVING DAY. A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA
WEDNESDAY MORNING WITH TEMPERATURES FALLING INTO THE 20S WEDNESDAY
NIGHT. THE LOWER LEVELS OF THE ATMOSPHERE WILL BECOME SATURATED...
WITH A MIXTURE OF LIGHT FREEZING DRIZZLE AND SNOW FORECAST.
HAZARDOUS TRAVEL WILL RESULT DUE TO THE SLICK ROADS. THE
PRECIPITATION WILL CHANGE TO SNOW BY THANKSGIVING MORNING AND
CONTINUE THROUGH THURSDAY EVENING BEFORE TAPERING OFF. PRELIMINARY
SNOWFALL PROJECTIONS INDICATE ONE TO TWO INCHES. BRISK NORTHEAST
WINDS WILL DRIVE WIND CHILL TEMPERATURES INTO THE SINGLE DIGITS
ABOVE ZERO BY THURSDAY MORNING. IF PLANNING HOLIDAY TRAVEL... STAY
TUNED TO YOUR FAVORITE WEATHER SOURCE FOR FUTURE UPDATES ON THIS
WINTER WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 2:16 PM MSTWinter Storm WatchCYSCarbon10 hr

Nearby

Winter Weather Advisories in Wyoming, 2015Every winter weather advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.